# SDR AALA991767

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL COMPARTMENT EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED WIRING IN TAIL COMPARTMENT EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
